The approximation of bivariate generalized Bernstein-Durrmeyer type GBS operators


  • Ecem Acar Harran University
  • Aydın İzgi Harran University


Bernstein-Durrmeyer Operators, Modulus of continuity, Voronovskya type theorem, GBS operators, B-continuous function, B-differentiable function, mixed modulus of smoothness, mixed K-functional


In the present paper, we introduce the generalized Bernstein-Durrmeyer type operators and obtain some approximation properties of these operators studied in the space of continuous functions of two variables on a compact set. The rate of convergence of these operators are given by using the modulus of continuity. A Voronovskaya type asymptotic theorem are studied and some differential properties of these operators are proved. Further, we introduce Bernstein-Durrmeyer type GBS (Generalized Boolean Sum) operator by means of Bögel continuous functions which is more extensive than the space of continuous functions. We obtain the degree of approximation for these operators by using the mixed modulus of smoothness and mixed K-functional. Finally, we show comparisons by some illustrative graphics in Maple for the convergence of the operators to some functions.




How to Cite

Acar, E., & İzgi, A. (2022). The approximation of bivariate generalized Bernstein-Durrmeyer type GBS operators. International Journal of Maps in Mathematics, 5(1), 2–20. Retrieved from